# SDR AUS20011095

- Difficulty date: October 20, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Amtr CHEVYV8
- Propeller: Amtr C8289
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED. FOUND DURING INSPECTION IAW AIRCRAFT MANUFACTURERS ALERT.
